# SDR SWAA2024011733032

- Difficulty date: December 18, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 58,916 hours, 35,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN LIGHT LENS EMERGENCY EXIT ON GALLEY 1 2023-761669<[01] REPLACED LIGHT LENS EMERGENCY EXIT ON GALLEY 1 IAW BOEING 737-700 AMM-33-51-01-960-802 STEP 3. C. (10);[02] REPLACED LIGHT LENS EMERGENCY EXIT ON GALLEY 1 IAW BOEING 737-700 AMM-33-51-01-960-802 STEP 3. C. (10)
